# SDR AWXA9500660

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C13 INSPECTION, FOUND CORROSION BEYOND LIMITS ON SHEAR TIE AT STATION 930, OUTBOARD OF STRINGER 28L IN AFT CARGO PIT.  FABRICATED AND INSTALLED SHEAR TIE PER SRM 53-10-4, FIGURE 8.  (M)
